# SDR DALA2022052303539

- Difficulty date: May 17, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CORROSION ON GIRT BAR FITTING OF THE R1 SLIDE DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00077: PLATE CENTER GIRT BAR AT ESCAPE SLIDE R1 DOOR WAS REPLACED PER B757-200 AMM 25-66-10. (2239600)
